Please use this identifier to cite or link to this item: http://buratest.brunel.ac.uk/handle/2438/11595
Full metadata record
DC FieldValueLanguage
dc.contributor.authorZhu, H-
dc.contributor.authorLv, Z-
dc.contributor.authorYu, K-
dc.contributor.authorDeng, C-
dc.date.accessioned2015-11-16T10:53:27Z-
dc.date.available2015-01-01-
dc.date.available2015-11-16T10:53:27Z-
dc.date.issued2015-
dc.identifier.citationJournal of the Korean Statistical Society, 44(1): pp. 45 - 57, (2015)en_US
dc.identifier.issn1226-3192-
dc.identifier.urihttp://www.sciencedirect.com/science/article/pii/S1226319214000428-
dc.identifier.urihttp://bura.brunel.ac.uk/handle/2438/11595-
dc.description.abstractBy combining basis function approximations and smoothly clipped absolute deviation (SCAD) penalty, this paper proposes a robust variable selection procedure for a partially varying coefficient single-index model based on modal regression. The proposed procedure simultaneously selects significant variables in the parametric components and the nonparametric components. With appropriate selection of the tuning parameters, we establish the theoretical properties of our procedure, including consistency in variable selection and the oracle property in estimation. Furthermore, we also discuss the bandwidth selection and propose a modified expectation-maximization (EM)-type algorithm for the proposed estimation procedure. The finite sample properties of the proposed estimators are illustrated by some simulation examples.en_US
dc.description.sponsorshipThe research of Zhu is partially supported by National Natural Science Foundation of China (NNSFC) under Grants 71171075, 71221001 and 71031004. The research of Yu is supported by NNSFC under Grant 11261048.en_US
dc.format.extent45 - 57-
dc.language.isoenen_US
dc.publisherElsevieren_US
dc.subjectVariable selectionen_US
dc.subjectSpline approximationen_US
dc.subjectModal regressionen_US
dc.subjectSCADen_US
dc.subjectOracle propertyen_US
dc.titleRobust variable selection in partially varying coefficient single-index modelen_US
dc.typeArticleen_US
dc.identifier.doihttp://dx.doi.org/10.1016/j.jkss.2014.05.002-
dc.relation.isPartOfJournal of the Korean Statistical Society-
pubs.issue1-
pubs.publication-statusPublished-
pubs.publication-statusPublished-
pubs.publication-statusPublished-
pubs.volume44-
Appears in Collections:Dept of Mathematics Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf320.99 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.